# SDR WX0A2015033072489

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 55,133 hours, 46,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, EMER LIGHTS BETWEEN 15 & 17 INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY AT ROW 16.  OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
